# SDR AALA202404119279

- Difficulty date: March 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT GOGO ANTENNA SUPPORT CHANNEL BETWEEN FR 59 AND FR 60, BETWEEN S42L AND S43L. REPLACED CHANNEL PER SRM 51-42 AND GOGO DRAWING P1814620002 .
